Communications in Mathematical Analysis

On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations

E. A. Kopylova , Yu. I. Karlovich , A. I. Komech, and A. E. Merzon

Full-text: Open access

Abstract

We consider nonlinear relativistic wave equations in one space dimension and prove the spreading rate estimates for a general class of potentials. Such estimates play an important role in studying the asymptotic stability of solitons.

Article information

Source
Commun. Math. Anal., Volume 14, Number 2 (2013), 95-102.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1356039034

Mathematical Reviews number (MathSciNet)
MR3011522

Zentralblatt MATH identifier
1259.35180

Subjects
Primary: 35Q51: Soliton-like equations [See also 37K40]
Secondary: 37K40: Soliton theory, asymptotic behavior of solutions

Keywords
Relativistic nonlinear wave equation soliton weighted norms

Citation

Kopylova , E. A.; Karlovich , Yu. I.; Komech, A. I.; Merzon , A. E. On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations. Commun. Math. Anal. 14 (2013), no. 2, 95--102. https://projecteuclid.org/euclid.cma/1356039034


Export citation